Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I had to take plan b aka the next choice I've taken it once before and I started bleeding for two days. I took it and was supossed to get my period any day but was to scared to risk it the next day I started to bleed a little and the next day I think I got my period because I've been bleeding for 4 days. The plan b must have made me bleed but is this also my period? It seems just like it I had bad cramps and it wasnt the same as the bleeding last time I took plan b. Also wondering if I can start birth control pills this Sunday? I know I took plan b but this really seemed like it was my period!..??? Help please.. Thanks.

Loading...

I think that was your period - hormones from morning after pills are basically high dosage of the same hormones that your body uses to regulate your menstrual cycle, so main side effects of morning after pills are changes in your period - for most women it does come early after taking Plan B, but, as you have experienced before, the change in period could be basically anything - from spotting to very heavy or late period. So, yes, I think you can start your birth control pills on Sunday.
Reply

Loading...